# SDR 97FDEA00855

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65727453
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0459 041 CORROSION (C53-224-01(2) BS 950 UPPER CHORD BL-O-LBL 24, RBL 45-62.  UPPER SURFACE AND RBL 62-LBL 46 ON LOWER SURFACE AT NUTPLATES.  ACCOMPLISHED REPAIR ON BS 950 BEAM IAW FED EA NR 7-5310-36830.
